Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 723893, 9 pages
Research Article

Asymptotic Stability of a Class of Impulsive Delay Differential Equations

Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 8 June 2012; Revised 22 August 2012; Accepted 9 September 2012

Academic Editor: Jaime Munoz Rivera

Copyright © 2012 G. L. Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. L. Zhang, M. H. Song, and M. Z. Liu, “Asymptotic Stability of a Class of Impulsive Delay Differential Equations,” Journal of Applied Mathematics, vol. 2012, Article ID 723893, 9 pages, 2012. doi:10.1155/2012/723893